# SDR ABXA201004120047

- Difficulty date: March 27, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 737281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T138029
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON OUTBOARD BEAM THAT RUNS ACROSS LOWER PART OF HYD BAY ACCESS DOOR IS CRACKED AT 3RD NUT PLATE HOLE FROM FWD END.  REMOVED DAMAGED SECTION OF RIGHT ENGINE OUTBOARD PYLON BEAM IN LOWER PART OF HYD BAY ACCESS DOOR AND SPLICED.  REPAIRED PER REA B654-58712-MR.
